Academic Journal
Asymptotic properties of conditional value-at-risk estimate for asymptotic negatively associated samples
Title: | Asymptotic properties of conditional value-at-risk estimate for asymptotic negatively associated samples |
---|---|
Authors: | Rong Jin, Xufei Tang, Kan Chen |
Source: | Journal of Inequalities and Applications, Vol 2024, Iss 1, Pp 1-15 (2024) |
Publisher Information: | SpringerOpen, 2024. |
Publication Year: | 2024 |
Collection: | LCC:Mathematics |
Subject Terms: | Asymptotic negatively associated random variables, Conditional value-at-risk estimate, Strong consistency, Auto-regressive moving average model, Stock data, Mathematics, QA1-939 |
More Details: | Abstract This article examines the strong consistency of the conditional value-at-risk (CVaR) estimate for asymptotic negatively associated (ANA or ρ − $\rho ^{-}$ , for short) random samples under mild conditions. It is demonstrated that the optimal rate can achieve nearly O ( n − 1 / 2 ) $O (n^{-1/2})$ under certain appropriate conditions. Furthermore, we present numerical simulations and a real data example to corroborate our theoretical results based on finite samples. |
Document Type: | article |
File Description: | electronic resource |
Language: | English |
ISSN: | 1029-242X |
Relation: | https://doaj.org/toc/1029-242X |
DOI: | 10.1186/s13660-024-03191-5 |
Access URL: | https://doaj.org/article/02af1792a8ff43498f6eec8f93cf89a7 |
Accession Number: | edsdoj.02af1792a8ff43498f6eec8f93cf89a7 |
Database: | Directory of Open Access Journals |
Full text is not displayed to guests. | Login for full access. |
Be the first to leave a comment!